# SDR CALA2017092403321

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470418218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR CROWN AT STRINGER 42 RT IS CORRODED BETWEEN FR63-64. REMOVED CORROSION AT STR 42R BETWEEN FRAMES 63 AND 64 IAW SRM 53-00-13-300-002, NDT ACCOMPLISHED UT AND HFEC IAW NTM 5 1-10-02 AND 51-10-08 NO CORROSION OR CRACK INDICATIONS NOTED, PERFORMED EXTRUDED STRINGER REPAIR IAW SRM 53-00-13-300-002 2 (A)(1)-A-Q.
